The modular class of a Poisson map
[La classe modulaire d’une application de Poisson]
Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1285-1329.

Nous introduisons la classe modulaire d’une application de Poisson. Nous regardons quelques exemples et nous utilisons les classes modulaires des applications de Poisson pour étudier le comportement de la classe modulaire d’une variété de Poisson sous différents types de réduction. Nous discutons également leur version pour les groupoïdes symplectiques, qui prend ses valeurs dans la cohomologie du groupoïde.

We introduce the modular class of a Poisson map. We look at several examples and we use the modular classes of Poisson maps to study the behavior of the modular class of a Poisson manifold under different kinds of reduction. We also discuss their symplectic groupoid version, which lives in groupoid cohomology.

DOI : https://doi.org/10.5802/aif.2804
Classification : 53D17,  58H05,  22A22
Mots clés : Variété de Poisson, application de Poisson, classe modulaire
@article{AIF_2013__63_4_1285_0,
     author = {Caseiro, Raquel and Fernandes, Rui Loja},
     title = {The modular class of a {Poisson} map},
     journal = {Annales de l'Institut Fourier},
     pages = {1285--1329},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {4},
     year = {2013},
     doi = {10.5802/aif.2804},
     mrnumber = {3137356},
     zbl = {06359590},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2804/}
}
TY  - JOUR
AU  - Caseiro, Raquel
AU  - Fernandes, Rui Loja
TI  - The modular class of a Poisson map
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 1285
EP  - 1329
VL  - 63
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2804/
UR  - https://www.ams.org/mathscinet-getitem?mr=3137356
UR  - https://zbmath.org/?q=an%3A06359590
UR  - https://doi.org/10.5802/aif.2804
DO  - 10.5802/aif.2804
LA  - en
ID  - AIF_2013__63_4_1285_0
ER  - 
Caseiro, Raquel; Fernandes, Rui Loja. The modular class of a Poisson map. Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1285-1329. doi : 10.5802/aif.2804. http://www.numdam.org/articles/10.5802/aif.2804/

[1] Bursztyn, H. A brief introduction to Dirac manifolds (Preprint arXiv:1112.5037)

[2] Cattaneo, Alberto S.; Felder, Giovanni Coisotropic submanifolds in Poisson geometry and branes in the Poisson sigma model, Lett. Math. Phys., Volume 69 (2004), pp. 157-175 | Article | MR 2104442 | Zbl 1065.53063

[3] Crainic, Marius Differentiable and algebroid cohomology, van Est isomorphisms, and characteristic classes, Comment. Math. Helv., Volume 78 (2003) no. 4, pp. 681-721 | Article | MR 2016690 | Zbl 1041.58007

[4] Crainic, Marius; Fernandes, Rui Loja Integrability of Poisson brackets, J. Differential Geom., Volume 66 (2004) no. 1, pp. 71-137 http://projecteuclid.org/getRecord?id=euclid.jdg/1090415030 | MR 2128714 | Zbl 1066.53131

[5] Crainic, Marius; Fernandes, Rui Loja Stability of symplectic leaves, Invent. Math., Volume 180 (2010) no. 3, pp. 481-533 | Article | MR 2609248 | Zbl 1197.53108

[6] Crainic, Marius; Fernandes, Rui Loja Lectures on integrability of Lie brackets, Lectures on Poisson geometry (Geom. Topol. Monogr.), Volume 17, Geom. Topol. Publ., Coventry, 2011, pp. 1-107 | MR 2795150 | Zbl 1227.22005

[7] Evens, Sam; Lu, Jiang-Hua; Weinstein, Alan Transverse measures, the modular class and a cohomology pairing for Lie algebroids, Quart. J. Math. Oxford Ser. (2), Volume 50 (1999) no. 200, pp. 417-436 | Article | MR 1726784 | Zbl 0968.58014

[8] Fernandes, Rui Loja Connections in Poisson geometry. I. Holonomy and invariants, J. Differential Geom., Volume 54 (2000) no. 2, pp. 303-365 http://projecteuclid.org/getRecord?id=euclid.jdg/1214341648 | MR 1818181 | Zbl 1036.53060

[9] Fernandes, Rui Loja Lie algebroids, holonomy and characteristic classes, Adv. Math., Volume 170 (2002) no. 1, pp. 119-179 | Article | MR 1929305 | Zbl 1007.22007

[10] Fernandes, Rui Loja The symplectization functor, XV International Workshop on Geometry and Physics (Publ. R. Soc. Mat. Esp.), Volume 11, R. Soc. Mat. Esp., Madrid, 2007, pp. 67-82 | MR 2504211 | Zbl 1229.53086

[11] Fernandes, Rui Loja; Iglesias Ponte, David Integrability of Poisson-Lie group actions, Lett. Math. Phys., Volume 90 (2009) no. 1-3, pp. 137-159 | Article | MR 2565037 | Zbl 1183.53075

[12] Fernandes, Rui Loja; Ortega, Juan-Pablo; Ratiu, Tudor S. The momentum map in Poisson geometry, Amer. J. Math., Volume 131 (2009) no. 5, pp. 1261-1310 | Article | MR 2555841 | Zbl 1180.53083

[13] Ginzburg, Viktor L. Equivariant Poisson cohomology and a spectral sequence associated with a moment map, Internat. J. Math., Volume 10 (1999) no. 8, pp. 977-1010 | Article | MR 1739368 | Zbl 1061.53059

[14] Ginzburg, Viktor L.; Golubev, Alex Holonomy on Poisson manifolds and the modular class, Israel J. Math., Volume 122 (2001), pp. 221-242 | Article | MR 1826501 | Zbl 0991.53055

[15] Ginzburg, Viktor L.; Lu, Jiang-Hua Poisson cohomology of Morita-equivalent Poisson manifolds, Internat. Math. Res. Notices (1992) no. 10, pp. 199-205 | Article | MR 1191570 | Zbl 0783.58026

[16] Grabowski, Janusz; Marmo, Giuseppe; Michor, Peter W. Homology and modular classes of Lie algebroids, Ann. Inst. Fourier (Grenoble), Volume 56 (2006) no. 1, pp. 69-83 | Article | Numdam | MR 2228680 | Zbl 1141.17018

[17] Kosmann-Schwarzbach, Yvette; Laurent-Gengoux, C.; Weinstein, Alan Modular classes of Lie algebroid morphisms, Transform. Groups, Volume 13 (2008) no. 3-4, pp. 727-755 | Article | MR 2452613 | Zbl 1167.53068

[18] Kosmann-Schwarzbach, Yvette; Weinstein, Alan Relative modular classes of Lie algebroids, C. R. Math. Acad. Sci. Paris, Volume 341 (2005) no. 8, pp. 509-514 | Article | MR 2180819 | Zbl 1080.22001

[19] Koszul, Jean-Louis Crochet de Schouten-Nijenhuis et cohomologie, Astérisque (1985) no. Numéro Hors Série, pp. 257-271 The mathematical heritage of Élie Cartan (Lyon, 1984) | MR 837203 | Zbl 0615.58029

[20] Lichnerowicz, André Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geometry, Volume 12 (1977) no. 2, pp. 253-300 | MR 501133 | Zbl 0405.53024

[21] Lu, Jiang-Hua Multiplicative and affine Poisson structures on Lie groups, ProQuest LLC, Ann Arbor, MI, 1990 Thesis (Ph.D.)–University of California, Berkeley | MR 2685337

[22] Lu, Jiang-Hua Momentum mappings and reduction of Poisson actions, Symplectic geometry, groupoids, and integrable systems (Berkeley, CA, 1989) (Math. Sci. Res. Inst. Publ.), Volume 20, Springer, New York, 1991, pp. 209-226 | Article | MR 1104930 | Zbl 0735.58004

[23] Moerdijk, I.; Mrčun, J. On the integrability of Lie subalgebroids, Adv. Math., Volume 204 (2006) no. 1, pp. 101-115 | Article | MR 2233128 | Zbl 1131.58015

[24] Radko, Olga A classification of topologically stable Poisson structures on a compact oriented surface, J. Symplectic Geom., Volume 1 (2002) no. 3, pp. 523-542 http://projecteuclid.org/getRecord?id=euclid.jsg/1092403031 | Article | MR 1959058 | Zbl 1093.53087

[25] Weinstein, Alan Coisotropic calculus and Poisson groupoids, J. Math. Soc. Japan, Volume 40 (1988) no. 4, pp. 705-727 | Article | MR 959095 | Zbl 0642.58025

[26] Weinstein, Alan The modular automorphism group of a Poisson manifold, J. Geom. Phys., Volume 23 (1997) no. 3-4, pp. 379-394 | Article | MR 1484598 | Zbl 0902.58013

[27] Xu, Ping Dirac submanifolds and Poisson involutions, Ann. Sci. École Norm. Sup. (4), Volume 36 (2003) no. 3, pp. 403-430 | Article | Numdam | MR 1977824 | Zbl 1047.53052

Cité par Sources :